Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello people!

So I am approximately 6 weeks post accutane. I was on accutane for 13 months and 3 weeks exactly, taking 40mg each day (Yes, that is a very odd amount of time to be on accutane).

Just wondering for anyone who's had to deal with hyper pigmentation post accutane, what topicals (if any) did you use, and what did you find worked best to help them fade as quick as possible. I had a horrible cystic acne breakout on my right cheek for the majority of the accutane course, so i have a pretty nasty circle of hyper pigmentation of the right cheek! I have noticed that being off accutane, the redness fades quite a lot compared to being on it, but the redness is still sticking around, obviously.

Any advice would be much appreaciated :D

Share this post


Link to post
Share on other sites

Vitamin c serum is good for evening out skin tone. If you have marks that just won't go like I did (I had a permanent mark on the bridge of my nose from squeezing) ...then consider laser.... not the co2 one...I had mine zapped with a cynosure elite...they use it also for spider veins...port wine stains and hair removal...it feels like being stung by a wasp...2 sessions and the mark was 90% diminished...I was so happy...I had the mark 3 years before I finally bit the bullet and got it zapped...best thing I ever did!
Please wait at least a year post accutain before considering laser tho....give your skin a chance to recover it's healing ability before going for it. Hope this helps.
 

Share this post


Link to post
Share on other sites

Hydroquinone is the KING is pigment fading products. This only works if your marks are caused my excessive melanin though, so those brown marks will fade nicely. If the marks are red, thats post inflammatory erythema, and hydroquinone will do nothing to have them fade. 

Regardless, a retinoid will do wonders in fading hyperpigmentation when combined with an AHA or hydroquinone. I'm sure your dermatologist could give you a good course of action regarding the pigment, which would probably be comprised of at least an AHA or hydroquinone. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×